MathSciNet Relay Station
MathSciNet bibliographic data
MR280596 (43 #6316) 20.50
Pollatsek, Harriet First cohomology groups of some linear groups over fields of characteristic two. Illinois J. Math. 15 1971 393–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement